MathSciNet Relay Station
MathSciNet bibliographic data
MR1093862 57M25 (57N10)
Berge, John The knots in $D^2\times S^1$ which have nontrivial Dehn surgeries that yield $D^2\times S^1$. Topology Appl. 38 (1991), no. 1, 1–19.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement